# SDR IPXA2014053083125

- Difficulty date: May 1, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75131
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LT WING UPPER STRINGER 13 CRACKED AT STA XORS 298.  REPAIRED IAW EA 011-5710-01-A5343, REV I/R AND EO 5710-54510-A.
